# SDR IPXA10M62940

- Difficulty date: September 12, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING TOP FWD SURFACE SCAB PATCH IS CHAFED AND HAS 1 EA SLIGHT GOUGE FROM CONTACT.  LOCATED BTWN NR1 AND NR2 SLATS, WING STA 230.360     REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-40-02, REPAIR 8.
